Volume 2, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 2 (1984), pp. 189-200.

Preview Full PDF 171 2690 Abstract

Zhong-Hua Yang

J. Comp. Math., 2 (1984), pp. 201-209.

Preview Full PDF 163 2570 Abstract

Ming-Sheng Du & Chao-Fen Liu

J. Comp. Math., 2 (1984), pp. 210-222.

Preview Full PDF 194 2577 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 223-233.

Preview Full PDF 166 2695 Abstract

Song-Gui Wang

J. Comp. Math., 2 (1984), pp. 234-238.

Preview Full PDF 172 2676 Abstract

Cheng-Shu Wang

J. Comp. Math., 2 (1984), pp. 239-246.

Preview Full PDF 157 2623 Abstract

Xiong-Hua Wu, Yong Wang, You-Lan Zhu Zhen-Hua Teng

J. Comp. Math., 2 (1984), pp. 247-256.

Preview Full PDF 157 2727 Abstract

Yin-Fan Li Yi-Ming Cao

J. Comp. Math., 2 (1984), pp. 257-262.

Preview Full PDF 164 2616 Abstract

Yu-Lin Zhou Guo-Rong Xu

J. Comp. Math., 2 (1984), pp. 263-271.

Preview Full PDF 171 2688 Abstract

Ben-Yu Guo

J. Comp. Math., 2 (1984), pp. 272-278.

Preview Full PDF 161 2872 Abstract

Zhong-Ci Shi

J. Comp. Math., 2 (1984), pp. 279-286.

Preview Full PDF 186 2715 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard